# SDR VNAA2025042511102

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 41,541 hours, 40,039 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 73811826
- Part serial: 0426
- Condition: Faulted
- Location: Zone 100
- Part time: 8,259 hours, 7,339 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ERRONEOUS FUEL INDICATION / QUANTITY READING ON GROUND AND IN FLIGHT PLUS/MINUS 1000LBS IN BOTH WINGS. / REMOVED AND REPLACED FUEL QUANTITY GAUGING COMPUTER IAW AMM 28-41-22-000/400-801-A01.PERFORMED OPERATIONAL TEST IAW AMM 28-41-22-710-801.OPERATIONAL TEST GOOD AT THIS TIME.
